# SDR CALA9800754

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 7120 · Engine Mount Section
- Part: Apron
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE FORWARD APRON CRACKED AT RIVET HEAD IN LOWER AFT CORNER (.5).  REMOVED CRACKED DOUBLER.  FABRICATED, TREATED, PRIMED, AND INSTALLED DOUBLER AFTER REMOVING CRACKED AREA PER SRM 51-40-2, 51-10-2, AND MM 51-20-11.
